confused Posted July 23, 2010 Share Posted July 23, 2010 I saw my medical doctor because my period was late and I had a discharge from my nipples if I squeezed them. She didn't seem to think it was serious because it's not a spontaneous discharge. She wrote me an order for a mammogram because it's been a year. She ordered some tests Prolactin, cbc, tsh and fsh. They all came back normal. My period did start about 2 weeks late and the discharge stopped. I'm having a complete physical next month. I was worried I'd have to change meds, because I'm on a cocktail that seems to work. I'm embarrassed to mention it to my pdoc, but I will when I see him next. Does it sound like a side-effect? I had my periods completely stop and more of a discharge with risperdal and I had to stop it, but my prolactin was elevated. It's just weird because I've been on the same meds for awhile. I'm not sure if it even matters anymore since it's corrected itself. I'm also tired all the time. I rest, but it doesn't help. My pdoc told me to get exercise, and I try, but it's hard because I'm so tired. I thought maybe it was the meds, but we've tried adjusting about all we can. He took me off seroquel because I was groggy in the morning. I wake up okay it's just harder for me as the day drags on. I have 2 children and it's hard for me to keep up with them, especially in the summer. He also told me not to nap, but I have trouble staying awake. I'm getting frustrated with being told what to do when no one seems to understand how difficult it is for me. I don't even know what I would do if I had more energy, I just think I would feel better. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.